# SDR DL31L952041

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AB
- Make and model: Airbus A310-324
- Aircraft serial: 676
- Engine: Pwa PW4152
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: PW4152
- Condition: Delaminated
- Location: Nr 2 Engine
- Part time: 7,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET COWL OUTER BARREL COMPOSITE SKIN DELAMINATED.  ACCOMPLISHED REPAIRS PER SRM 54-10-00, PG 201.
